# SDR HALA20240417100

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8872
- Aircraft time: 9,797 hours, 2,193 cycles
- Engine: Iae PW1133GJM
- Engine time: 10,778 hours, 2,328 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Shorted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FIRE LOOP A FAULT. FOUND WIRE HARNESS (4165KS) SHORTING TO GND 1.8M OHMS. FOUND WIRE HARNESS (4181KS WHT) SHORTING TO GND 1.2M OHMS. REMOVED AND REPLACED WIRE HARNESS. WDM 71-51-75 PAGE 3. PENDING OPS CHECK. PER AMM 26-12-61 & 26-12-61 FOR 4181KS & 4165KS. OPERATIONAL CHECK OK PER AMM 26-12-00.
